# SDR SWAA2014050227633

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,089 hours, 33,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 20.  RE LAMPED LIGHT IAW AMM.
